Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 115, NWS Austin/San Antonio, TX

May 14, 2008Burnet County, Travis County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 14, 2008, 5:04 AM CDT for Burnet County, Travis County, Williamson County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2008, 5:04 AM CDT (10:04 UTC)
Expired
May 14, 2008, 6:00 AM CDT
In force
56 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Burnet County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 43 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 3:39 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3961 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
-70 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 141004
SVREWX
TXC053-453-491-141100-
/O.NEW.KEWX.SV.W.0115.080514T1004Z-080514T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
504 AM CDT WED MAY 14 2008

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BURNET COUNTY...
  NORTHERN TRAVIS COUNTY...
  WILLIAMSON COUNTY...

* UNTIL 600 AM CDT.

* AT 502 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  SUNNYLANE TO SPICEWOOD...OR ALONG A LINE EXTENDING FROM LAMPASAS TO
  8 MILES SOUTHEAST OF MARBLE FALLS...AND MOVING EAST AT 43 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SHADY GROVE...OATMEAL AND BERTRAM BY 510 AM CDT...
  JOPPA AND WATSON BY 515 AM CDT...
  LAGO VISTA BY 520 AM CDT...
  MAHOMET...LIBERTY HILL AND BRIGGS BY 525 AM CDT...
  LEANDER BY 530 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3093 9783 3089 9763 3081 9742 3039 9746
      3048 9826 3103 9824 3105 9791
TIME...MOT...LOC 1004Z 270DEG 37KT 3099 9813 3048 9818

$$
3 follow-up statements
000 
WWUS54 KEWX 141029
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
528 AM CDT WED MAY 14 2008

TXC053-453-491-141100-
/O.CON.KEWX.SV.W.0115.000000T0000Z-080514T1100Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-
528 AM CDT WED MAY 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHERN TRAVIS...WILLIAMSON AND EASTERN BURNET COUNTIES...

AT 523 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 8 MILES NORTHEAST OF WATSON TO JONESTOWN...OR
ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF COPPERAS COVE TO 8 MILES
WEST OF CEDAR PARK...MOVING EAST AT 43 MPH. A SEVERE THUNDERSTORM 
LOCATED 5 MILES NORTH OF BURNET...WAS MOVING EAST AT 10 MPH. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  FLORENCE...CEDAR PARK AND ANDERSON MILL BY 535 AM CDT...
  JOLLYVILLE...GEORGETOWN DAM AND BRUSHY CREEK BY 540 AM CDT...
  WELLS BRANCH...SERENADA...ROUND ROCK AND GEORGETOWN BY 545 AM
  CDT...

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CDT 
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3093 9783 3089 9763 3081 9742 3039 9746
      3048 9826 3103 9824 3105 9791
TIME...MOT...LOC 1028Z 270DEG 37KT 3099 9784 3048 9789

$$
000 
WWUS54 KEWX 141051
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
549 AM CDT WED MAY 14 2008

TXC053-453-491-141100-
/O.CON.KEWX.SV.W.0115.000000T0000Z-080514T1100Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-
549 AM CDT WED MAY 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHEASTERN TRAVIS...WILLIAMSON AND NORTHEASTERN BURNET
COUNTIES...

AT 544 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES 
NORTH OF JARRELL TO BRUSHY CREEK...OR ALONG A LINE EXTENDING FROM 
HARKER HEIGHTS TO ANDERSON MILL...MOVING EAST AT 43 MPH.

A SEVERE THUNDERSTORM WAS ALSO NOTED NEAR OAKALLA...MOVING NORTHEAST 
AT 15 MPH. BRIEF FUNNEL CLOUDS ARE POSSIBLE WITH THIS STORM. 

SOME LOCATIONS IN THE WARNING AREA INCLUDE WELLS BRANCH...THEON...
WALBURG...WINDEMERE...WEIR...PFLUGERVILLE...SCHWERTNER...JONAH...
HUTTO...RICES CROSSING...GRANGER AND BARTLETT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3092 9781 3089 9763 3087 9760 3081 9742
      3039 9746 3042 9780 3043 9781 3043 9788
      3045 9792 3104 9807 3105 9791
TIME...MOT...LOC 1049Z 270DEG 37KT 3099 9759 3048 9768

$$
000 
WWUS54 KEWX 141103
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 AM CDT WED MAY 14 2008

TXC053-453-491-141112-
/O.EXP.KEWX.SV.W.0115.000000T0000Z-080514T1100Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-
602 AM CDT WED MAY 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TRAVIS...
WILLIAMSON AND NORTHEASTERN BURNET COUNTIES HAS EXPIRED...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LEVELS. HOWEVER...DIME 
SIZE HAIL...WINDS AROUND 40 MPH...AND RAINFALL RATES OF 1 TO 2 
INCHES PER HOUR CAN STILL BE EXPECTED WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3092 9781 3089 9763 3087 9760 3081 9742
      3039 9746 3042 9780 3043 9781 3043 9788
      3045 9792 3104 9807 3105 9791
TIME...MOT...LOC 1051Z 270DEG 37KT 3099 9756 3048 9766

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:52 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 14, 3:52 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT WED MAY 14 2008

.DISCUSSION...
CURRENT CONVECTIVE ACTIVITY WILL CONTINUE TRACKING EAST AND EXIT
THE REGION AFTER 10 AM.

THE UPPER LOW MAINTAINS A DUE EAST MOVEMENT INTO SE NEW
MEXICO...APPROX 20 MPH SPEED. BRINGING THE DRY SLOT OVER THE
NORTHWEST COUNTIES AT 18Z, COINCIDENT WITH THE DRY LINE. THE DRY
SLOT/UPPER JET REMAINS OVER THE DRY LINE OVER THE WESTERN HILL
COUNTRY THROUGH 10 PM TONIGHT.

ENOUGH INSTABILITY WITH DAYTIME HEATING AND AMPLE PRECIPITABLE WATER
ALONG WITH DIFLUENT FLOW AS THE NOSE OF THE 300MB JET WILL MAKE FOR
ANOTHER ROUND OF SEVERE THUNDERSTORMS ALONG THE DRY LINE.

THURSDAY AND FRIDAY - - THE TRANSITIONAL WEATHER PATTERN DEVELOPS
ANOTHER UPPER LOW OVER NORTHWEST MEXICO WITH A PROGRESSIVE UPPER
TROUGH MOVE SOUTHEAST THROUGH THE MIDWEST AND SWINGS EAST THROUGH
NEW ENGLAND. THIS PATTERN WILL SEND A COLDER AIRMASS SOUTH THROUGH
THE STATE GRADUALLY PUSHING THE COLD FRONTAL BOUNDARY INTO THE
GULF WHILE OVERRUNNING HIGH CLOUDINESS STREAM ACROSS THE AREA.
LOCALLY HEAVY RAIN WILL BE POSSIBLE THURSDAY...TAPERING OFF THURSDAY
NIGHT AS THE RAINY PATTERN SHIFTS SOUTH.

SATURDAY THROUGH TUESDAY - -THE UPPER LOW RETROGRADES TO BAJA
WITH AN ALMOST EAST-WEST TROF AXIS FROM BAJA TO THE RED
RIVER...AND A STRONG NORTH FLOW THROUGH THE MID SECTIONS OF THE
UNITED STATES. THE UPPER TROF AXIS SHIFTS SOUTH THROUGH TEXAS,
ALLOWING THE DRY NORTHERLY FLOW TO MOVE INTO THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              89  70  80  60  80 /  50  30  50  10  -
AUSTIN BERGSTROM INTL AIRPORT  88  69  81  58  79 /  50  30  50  10  10
DEL RIO INTL AIRPORT           95  70  88  65  77 /  20  30  20  30  20
SAN ANTONIO INTL AIRPORT       89  71  81  63  78 /  40  30  50  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

06/04
Hazardous weather outlook, May 13, 3:58 PM CDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 PM CDT TUE MAY 13 2008

TXZ171>173-183>194-202>209-217>225-228-141200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
358 PM CDT TUE MAY 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. ISOLATED
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
EDWARDS PLATEAU THIS EVENING...THEN SPREAD EAST AND BECOME MORE
NUMEROUS LATE TONIGHT OVER THE HILL COUNTRY AND NEAR THE AUSTIN
METRO AREA. LOCALLY HEAVY RAINS OF 1 TO 3 INCHES MAY RESULT IN AN
ISOLATED FLASH FLOOD THREAT...GENERALLY NORTH OF A CAMP WOOD TO
SAN MARCOS TO GIDDINGS LINE. OTHERWISE... THE PRIMARY THREATS ARE
FOR LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE WEDNESDAY
AFTERNOON THROUGH EARLY THURSDAY MORNING. LARGE HAIL AND DAMAGING
WINDS ARE THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OR LATE WEDNESDAY.

In the hours before

Local storm report, May 14, 3:52 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT WED MAY 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0348 AM     HAIL             1 SW SABINAL            29.32N  99.47W
05/14/2008  M0.75 INCH       UVALDE             TX   TRAINED SPOTTER

&&

EVENT NUMBER 00116

JPB
Local storm report, May 14, 4:01 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 AM CDT WED MAY 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0358 AM     HAIL             10 NW LLANO             30.84N  98.81W
05/14/2008  M0.88 INCH       LLANO              TX   COCORAHS

&&

EVENT NUMBER 00117

JPB
Local storm report, May 14, 4:03 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
403 AM CDT WED MAY 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0358 AM     HAIL             5 WSW DHANIS           29.31N  99.36W
05/14/2008  E0.88 INCH       MEDINA             TX   TRAINED SPOTTER

            GUSTY THUNDERSTORM WINDS

&&

EVENT NUMBER 00118

JPB
Local storm report, May 14, 4:11 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 AM CDT WED MAY 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0407 AM     HEAVY RAIN       1 SSE PIPE CREEK        29.70N  98.93W
05/14/2008  M3.66 INCH       BANDERA            TX   EMERGENCY MNGR

            0NE HOUR RAINFALL

&&

EVENT NUMBER 00119

JPB
Special weather statement, May 14, 4:30 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
430 AM CDT WED MAY 14 2008

TXZ183>186-203-141030-
EDWARDS-KERR-REAL-UVALDE-VAL VERDE-
430 AM CDT WED MAY 14 2008

...STRONG THUNDERSTORMS WERE AFFECTING EDWARDS...KERR...REAL...UVALDE
AND VAL VERDE COUNTIES...

AT 426 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
TELEGRAPH TO LOMA ALTA...OR ALONG A LINE EXTENDING FROM 18 MILES
SOUTHWEST OF JUNCTION TO LOMA ALTA...MOVING NORTHEAST AT 25 MPH.
OTHER SCATTERED STRONG THUNDERSTORMS WERE IN THE CAMP WOOD TO WEST
OF MOUNTAIN HOME AREAS...MOVING NORTHEAST AT 25 MPH.

PEOPLE IN EDWARDS...NORTHERN UVALDE...NORTHWESTERN KERR...REAL AND
VAL VERDE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...LOMA ALTA...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
Local storm report, May 14, 5:04 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
504 AM CDT WED MAY 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND DMG     5 N SAN ANTONIO         29.50N  98.49W
05/14/2008                   BEXAR              TX   PUBLIC

            ROOF DAMAGE NEAR THE SAN ANTONIO AIRPORT.

&&

EVENT NUMBER 00120

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:20 PM CDTSevere Thunderstorm WarningEWXEdwards70 min
May 13, 7:44 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde31 min
May 13, 8:17 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde28 min
May 13, 8:28 PM CDTSevere Thunderstorm WarningEWXKinney24 min
May 13, 8:29 PM CDTSevere Thunderstorm WarningEWXEdwards, Real61 min
May 13, 9:37 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kerr, Real53 min
May 13, 10:39 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr51 min
May 14, 1:27 AM CDTTornado WarningEWXKinney, Maverick63 min
May 14, 1:58 AM CDTSevere Thunderstorm WarningEWXBandera, Kinney, Real, Uvalde62 min
May 14, 2:23 AM CDTAreal Flood AdvisoryEWXEdwards, Real, Uvalde2 hr
May 14, 2:28 AM CDTTornado WarningEWXKinney, Maverick, Uvalde, Zavala47 min
May 14, 2:59 AM CDTSevere Thunderstorm WarningEWXBandera, Kinney, Medina, Real, Uvalde61 min
May 14, 3:02 AM CDTAreal Flood AdvisoryEWXBandera, Real118 min
May 14, 3:08 AM CDTSevere Thunderstorm WarningEWXEdwards56 min
May 14, 3:24 AM CDTSevere Thunderstorm WarningEWXLlano66 min
May 14, 3:35 AM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr25 min
May 14, 3:52 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Blanco, Comal, Kendall, Kerr and 1 more68 min
May 14, 4:12 AM CDTSevere Thunderstorm WarningEWXBurnet, Williamson63 min
May 14, 4:45 AM CDTAreal Flood AdvisoryEWXBandera, Edwards, Kerr, Real, Uvalde, Val Verde2 hr
May 14, 4:51 AM CDTSevere Thunderstorm WarningEWXBexar, Caldwell, Comal, Gonzales, Guadalupe, Hays69 min
May 14, 5:19 AM CDTAreal Flood AdvisoryEWXBurnet116 min
May 14, 6:30 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano79 min
May 14, 8:01 AM CDTSevere Thunderstorm WarningEWXComal, Hays, Travis37 min
May 14, 8:55 AM CDTAreal Flood AdvisoryEWXHays, Travis2 hr
May 14, 9:07 AM CDTFlash Flood WarningEWXFayette3 hr
May 14, 4:30 PM CDTSevere Thunderstorm WarningEWXMaverick75 min
May 14, 5:20 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala55 min
May 14, 5:58 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala62 min
May 14, 6:20 PM CDTTornado WarningEWXFrio, Medina, Uvalde, Zavala40 min
May 14, 6:26 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala64 min
May 14, 6:37 PM CDTTornado WarningEWXLlano38 min
May 14, 6:48 PM CDTTornado WarningEWXAtascosa, Frio, Zavala42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.